I am a heart patient with an ICD recently diagnosed

Patient

Q: I am a heart patient with an ICD recently diagnosed with PTSD from multiple firings of the ICD. I take Cordarone, Lipitor, Cozaar, lopressor, zoloft, buspar and prilosec. In the last 3 days I have been terribly weak, have waves of nausea and a lot of burping since a panic attack landed me in rhe hospital 4 days ago with a BP of 207/146 HR of 140. Are rthe stomach issues a bug or due to meds?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was having sex with my boyfriend and I started to bleed, it was dark blood. My period is due in 11 days. It's my fi...

Q: Hi ... I had a surgery on my knee due to cartilage defects on november 2015 and till now after the surgery and I ...

Q: Hi ... I had a surgery on my knee due to cartilage defects on November 2015 and till now after the surgery and I can'...

Q: Recent blood test..??? Should I be concerned? WBC-17.1 High Reference (4-11) Neutrophils-77.4 High Reference (...

Q: I have a ear infection. I am taking antibiotic and today i decided to pour ear drops inside my war - ciprodex. after ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews